MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ 5; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ 5; SCS IPG
Model Number 3665
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported ((b)(6)) the patient¿s ipg would not communicate with the patient programmer or clinician programmer.Multiple replacement programmers were tried to no avail.The physician decided to replace the ipg with a new one in (b)(6) 2018 (exact date unknown).
 
Event or Problem Description
Follow up information identified the patient's ipg was replaced with a new one resolving the issue.

Brand Name
PROCLAIM¿ 5
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7662341
Report Number1627487-2018-06244
Device Sequence Number2514749
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2018
Device Model Number3665
Device Lot Number5649565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer09/17/2018
12/05/2018
Initial Report FDA Received Date07/04/2018
Supplement Report FDA Received Date09/19/2018
12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;